Jump to content
swordiebrom

swordiebrom 4 mg Risperidone/80mg lurasidone recovery?

Recommended Posts

swordiebrom

After 6 months tapering on 4mg risperidone and 1 month on 80mg lurasidone,I guess I am the minority that didn't suffer any withdrawal . However, the side effect of the medicine like weight gain and loss of emotions slowly got better after 2-5 months but I didn't lose all my weight from eating too much while on medicine

 

Also lost my sexual urges while on meds and regain them after a month, ate a lot of broccoli,salmon,bananas and fish oil while I was recovering

 

My case was kind of special because I had some illogical beliefs but did not suffer from ANY hallucination at all (both auditory and visual),these beliefs stemmed from me being paranoid and were gone after I had a logical discussion with my doctor and nurses so I decided to stop the medication with the doctors approvals

 

And throughout my recovery,I didnt do much exercising,just eating balanced diets and playing computer games all day

Share this post


Link to post
Share on other sites
Oliver1974

CONGRATULATIONS!!!!!!!!!!!🎈🎊🎉 

Share this post


Link to post
Share on other sites
Altostrata

swordie, thanks for coming back. When did you take your last dose of risperidone and lurasidone?

 

How long were you on each drug?

Share this post


Link to post
Share on other sites
swordiebrom

6 months on risperidone,1 month on lurasidone. I went 6 months without risperidone then took lurasidone at the start of this year

Share this post


Link to post
Share on other sites
Altostrata

How did you feel after taking lurisidone? How did you go off?

Share this post


Link to post
Share on other sites
swordiebrom

Is anxiety a withdrawal symptom cause by the drug or a sign of the illness relapsing? From googling there seems to be results saying anxiety is caused by illness

Share this post


Link to post
Share on other sites
Henryk12
On 5/28/2019 at 1:44 PM, swordiebrom said:

After 6 months tapering on 4mg risperidone and 1 month on 80mg lurasidone,I guess I am the minority that didn't suffer any withdrawal . However, the side effect of the medicine like weight gain and loss of emotions slowly got better after 2-5 months but I didn't lose all my weight from eating too much while on medicine

 

Also lost my sexual urges while on meds and regain them after a month, ate a lot of broccoli,salmon,bananas and fish oil while I was recovering

 

My case was kind of special because I had some illogical beliefs but did not suffer from ANY hallucination at all (both auditory and visual),these beliefs stemmed from me being paranoid and were gone after I had a logical discussion with my doctor and nurses so I decided to stop the medication with the doctors approvals

 

And throughout my recovery,I didnt do much exercising,just eating balanced diets and playing computer games all day

Please Sir, do you have anything like brain shakes, It feels like a hammer bang at the back of my skull, like my brain bounces around in wide my head and my upper body shakes when I’m laid down / please I did stopped cold turkey. Thinking of reinstating if is going to stop this symptoms. Thank you and congratulations on your success 

Share this post


Link to post
Share on other sites
Cocopuffz17
On 10/23/2019 at 10:06 AM, Henryk12 said:

Please Sir, do you have anything like brain shakes, It feels like a hammer bang at the back of my skull, like my brain bounces around in wide my head and my upper body shakes when I’m laid down / please I did stopped cold turkey. Thinking of reinstating if is going to stop this symptoms. Thank you and congratulations on your success 

I had that feeling except it was in my temples. I had massive headaches for months. Like the worst liquor hangover over and over all day for months. I now get very minor discomfort from headaches and they come very seldom. Henry can you update you signature ? 

Share this post


Link to post
Share on other sites
Henryk12

what’s signature 

Share this post


Link to post
Share on other sites
Cocopuffz17
27 minutes ago, Henryk12 said:

what’s signature 

It’s your drug history. It gets posted beneath your messages, so people know your past. A mod will be able to help you out. I always have to find the walk through when I update mine.

Share this post


Link to post
Share on other sites
Henryk12

Risperidone 2mg /30mg on and off for 3 months in total 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

Terms of Use Privacy Policy